MAUDE Adverse Event Report: STRYKER TRAUMA KIEL NAIL HOLDING SCREW GAMMA3® 8X35MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL NAIL HOLDING SCREW GAMMA3® 8X35MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1320-0090
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The pharmacist reported to the ansm the following event : " during a surgery related to the implantation of a gamma 3 nail, it was impossible to retrieve the target device.The medical staff had to re-start the surgery with another device.The unlocking was finally made by a nurse at the sterilization.The extracted nail and the target device have been placed in quarantined ".
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report can be disregarded, as it is a duplicate of report # 0009610622-2019-00998.

Brand Name
NAIL HOLDING SCREW GAMMA3® 8X35MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9616601
Report Number0009610622-2020-00028
Device Sequence Number523881
Product Code LXH
UDI-Device Identifier04546540377661
UDI-Public04546540377661
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1320-0090
Device Catalogue Number13200090
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/02/2020
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date01/22/2020
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1